Primes in Z[exp(2πi/3)]

Namlí D., CANGÜL İ. N., Çevik A. S., Güngör A. D., TEKCAN A.

International Conference on Numerical Analysis and Applied Mathematics 2010, ICNAAM-2010, Rhodes, Greece, 19 - 25 September 2010, vol.1281, pp.1129-1132 identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 1281
  • Doi Number: 10.1063/1.3497849
  • City: Rhodes
  • Country: Greece
  • Page Numbers: pp.1129-1132
  • Keywords: complex prime, cubic root of unity, primary prime, Rational prime, secondary prime
  • Bursa Uludag University Affiliated: Yes


In this paper, we study the primes in the ring Z[w], where w=exp(2πi/3) is a cubic root of unity. We gave a classification of them and some results related to the use of them in the calculation of cubic residues are obtained. © 2010 American Institute of Physics.